# SDR SWAA061307

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 9,784 hours, 5,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS TRACK COVER CRACKED BETWEEN ROW 2 TO ROW 22.  REMOVED AND REPLACED TRACK COVER PER MM.
